# SDR SWAA2024081616408

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE AROUND FITTING BS 947.5; LBL 50<[01] REMOVED DAMAGED ON FLOOR SUPPORT (INTERCOSTAL) AT BS 947.5 LBL 50 WL 208 IN AN AREA OF 1.1' X 1.1'; REMOVED 0.048'; ORIGINAL MATERIAL THICKNESS 0.200'; REMAINING MATERIAL THICKNESS 0.152' FOUND TO BE OUT LIMITS PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.A(2)(A). PART TO BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PAR.9.A(1); TOOL USED ID: ATS2827 DUE: 01/2025. REPLACEMENT OF PART WILL BE ACCOMPLISHED ON CUSTOMER CARD NUMBER TTG8Q00UUSXR STEP 10;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
